Mathematical Research Letters

Volume 15 (2008)

Number 4

A positivity conjecture for Jack polynomials

Pages: 661 – 681

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n4.a6

Author

Michel Lassalle (Université de Marne-la-Vallée)

Abstract

We present a positivity conjecture for the coefficients of the development of Jack polynomials in terms of power sums. This extends Stanley’s ex-conjecture about normalized characters of the symmetric group. We prove this conjecture for partitions having a rectangular shape.

Full Text (PDF format)